MAUDE Adverse Event Report: NOVA BIOMEDICAL CORPORATION STATSTRIP; SINGLE (SPECIFIED) ANALYTE CONTROLS (ASSAYED AND UNASSAYED)

NOVA BIOMEDICAL CORPORATION STATSTRIP; SINGLE (SPECIFIED) ANALYTE CONTROLS (ASSAYED AND UNASSAYED)
Model Number 1.86
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
Blood glucose on patient and the glucometer display went into blue screen.No blood sugar reading noted.Patient was pricked and blood was retrieved, and thus we need to re-prick the patient.Endoscopy team had been using this specific glucometer and the number at the back of the glucometer is #54790.Glucose level was collected and resulted with a different glucometer.

Brand Name
STATSTRIP
Common Device Name
SINGLE (SPECIFIED) ANALYTE CONTROLS (ASSAYED AND UNASSAYED)
Manufacturer (Section D)
NOVA BIOMEDICAL CORPORATION
200 prospect st
waltham MA 02454
MDR Report Key18562797
Report Number18562797
Device Sequence Number20864131
Product Code JJX
UDI-Device Identifier00385480547901
UDI-Public(01)00385480547901
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 10/04/2023
Report Date (Section F) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1.86
Device Catalogue Number54790
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/23/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2024
Usage of Device Unknown
Patient Sequence Number1
Patient SexMale
Date Report Sent to FDA10/04/2023